Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok here is my story. i started accutane about a year ago. 40/a day for the first two months. 80/day for two more months, and 120/day for the fifth month. i weigh 60 kg and i was very uncomfortable about going from 80 to 120, since my acne had already cleared up and as u can see i dont weigh that much, but my derm insisted that if u have back acne u should push as high as u can. my blood tests were perfect and that was his main reasoning behind going for a higher dose.

while i was taking accutane i felt a bit weak in joints. couple of months later my right jaw started to make knocking sounds. now, every single joint in my body is making cracking sounds, like an old women. there is burning sensation within my shoulders, knees and wrists. i am 22 years old male with no personal/family history of bone problems. i have not done any significant physical activity during the past year, except walking ( dont tell me i should increase my calcium intake, i have done that for several months now). i am really scared. its funny when u think it never can happen to you. my skin is still clear but if i could turn back the clock i would not have taken accutane. i dont wanne develop osteoporosis i my early 20s eusa_wall.gif

Share this post


Link to post
Share on other sites

Sometimes accutane's side effects last a long time for some people. Or permanently. I doubt calcium will do any good. Time is the only answer.

Share this post


Link to post
Share on other sites

your side effects will most likely go away after u finish your course...120 mg does seem like a lot though

hey, at least u have clear skin now smile.gif

Share this post


Link to post
Share on other sites
your side effects will most likely go away after u finish your course...120 mg does seem like a lot though

hey, at least u have clear skin now  smile.gif

Share this post


Link to post
Share on other sites

Maybe you should try lifting light weights. This can improve your joints and strengthen bones. I wouldn't do it without first consulting your doctor though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×